首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
QUASI-STATIONARY DISTRIBUTIONS OF GI/M/1 QUEUE
被引:9
|
作者
:
KYPRIANOU, EK
论文数:
0
引用数:
0
h-index:
0
KYPRIANOU, EK
机构
:
来源
:
JOURNAL OF APPLIED PROBABILITY
|
1972年
/ 9卷
/ 01期
关键词
:
D O I
:
10.2307/3212641
中图分类号
:
O21 [概率论与数理统计];
C8 [统计学];
学科分类号
:
020208 ;
070103 ;
0714 ;
摘要
:
引用
收藏
页码:117 / +
页数:1
相关论文
共 50 条
[31]
Metastable states, quasi-stationary distributions and soft measures
Bianchi, Alessandra
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Padua, Dipartimento Matemat, Via Trieste 63, I-35121 Padua, Italy
Univ Padua, Dipartimento Matemat, Via Trieste 63, I-35121 Padua, Italy
Bianchi, Alessandra
Gaudilliere, Alexandre
论文数:
0
引用数:
0
h-index:
0
机构:
Aix Marseille Univ, Cent Marseille, CNRS, I2M,UMR 7373, F-13453 Marseille, France
Univ Padua, Dipartimento Matemat, Via Trieste 63, I-35121 Padua, Italy
Gaudilliere, Alexandre
[J].
STOCHASTIC PROCESSES AND THEIR APPLICATIONS,
2016,
126
(06)
: 1622
-
1680
[32]
QUASI-STATIONARY DISTRIBUTIONS FOR RANDOMLY PERTURBED DYNAMICAL SYSTEMS
Faure, Mathieu
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Calif Davis, Dept Ecol & Evolut, Davis, CA 95616 USA
Faure, Mathieu
Schreiber, Sebastian J.
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Calif Davis, Dept Ecol & Evolut, Davis, CA 95616 USA
Univ Calif Davis, Dept Ecol & Evolut, Davis, CA 95616 USA
Schreiber, Sebastian J.
[J].
ANNALS OF APPLIED PROBABILITY,
2014,
24
(02):
: 553
-
598
[33]
Quasi-stationary distributions for discrete-state models
van Doorn, Erik A.
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Twente, Dept Appl Math, NL-7500 AE Enschede, Netherlands
Univ Twente, Dept Appl Math, NL-7500 AE Enschede, Netherlands
van Doorn, Erik A.
Pollett, Philip K.
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Queensland, Dept Math, Brisbane, Qld 4072, Australia
Univ Twente, Dept Appl Math, NL-7500 AE Enschede, Netherlands
Pollett, Philip K.
[J].
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH,
2013,
230
(01)
: 1
-
14
[34]
An approximation scheme for quasi-stationary distributions of killed diffusions
Wang, Andi Q.
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Oxford, Dept Stat, 24-29 St Giles, Oxford OX1 3LB, England
Univ Oxford, Dept Stat, 24-29 St Giles, Oxford OX1 3LB, England
Wang, Andi Q.
Roberts, Gareth O.
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Warwick, Dept Stat, Coventry CV4 7AL, W Midlands, England
Univ Oxford, Dept Stat, 24-29 St Giles, Oxford OX1 3LB, England
Roberts, Gareth O.
Steinsaltz, David
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Oxford, Dept Stat, 24-29 St Giles, Oxford OX1 3LB, England
Univ Oxford, Dept Stat, 24-29 St Giles, Oxford OX1 3LB, England
Steinsaltz, David
[J].
STOCHASTIC PROCESSES AND THEIR APPLICATIONS,
2020,
130
(05)
: 3193
-
3219
[35]
Analysis of distributed systems via quasi-stationary distributions
Champagnat, Nicolas
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Lorraine, CNRS, INRIA, IECL, F-54000 Nancy, France
Univ Lorraine, CNRS, INRIA, IECL, F-54000 Nancy, France
Champagnat, Nicolas
Schott, Rene
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Lorraine, CNRS, INRIA, IECL, F-54000 Nancy, France
Univ Lorraine, CNRS, INRIA, IECL, F-54000 Nancy, France
Schott, Rene
Villemonais, Denis
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Lorraine, CNRS, INRIA, IECL, F-54000 Nancy, France
Univ Lorraine, CNRS, INRIA, IECL, F-54000 Nancy, France
Villemonais, Denis
[J].
STOCHASTIC ANALYSIS AND APPLICATIONS,
2021,
39
(06)
: 981
-
998
[36]
QUASI-STATIONARY DISTRIBUTIONS IN SEMI-MARKOV PROCESSES
CHEONG, CK
论文数:
0
引用数:
0
h-index:
0
CHEONG, CK
[J].
JOURNAL OF APPLIED PROBABILITY,
1970,
7
(02)
: 388
-
&
[37]
Constructing population processes with specified quasi-stationary distributions
O'Neill, Philip D.
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Nottingham, Sch Math Sci, Nottingham NG7 2RD, England
Univ Nottingham, Sch Math Sci, Nottingham NG7 2RD, England
O'Neill, Philip D.
[J].
STOCHASTIC MODELS,
2007,
23
(03)
: 439
-
449
[38]
QUASI-STATIONARY DISTRIBUTIONS OF BIRTH-AND-DEATH PROCESSES
CAVENDER, JA
论文数:
0
引用数:
0
h-index:
0
CAVENDER, JA
[J].
ADVANCES IN APPLIED PROBABILITY,
1978,
10
(03)
: 570
-
586
[39]
CHARACTERIZATIONS OF EQUILIBRIUM QUEUE LENGTH DISTRIBUTIONS IN M/GI/1 QUEUES
REGO, V
论文数:
0
引用数:
0
h-index:
0
机构:
Purdue Univ, West Lafayette, IN, USA, Purdue Univ, West Lafayette, IN, USA
REGO, V
[J].
COMPUTERS & OPERATIONS RESEARCH,
1988,
15
(01)
: 7
-
17
[40]
CONVERGENCE OF QUASI-STATIONARY DISTRIBUTIONS IN BIRTH DEATH PROCESSES
KEILSON, J
论文数:
0
引用数:
0
h-index:
0
KEILSON, J
RAMASWAMY, R
论文数:
0
引用数:
0
h-index:
0
RAMASWAMY, R
[J].
STOCHASTIC PROCESSES AND THEIR APPLICATIONS,
1984,
18
(02)
: 301
-
312
←
1
2
3
4
5
→